# SDR UIEA2023121200988

- Difficulty date: December 14, 2023
- Submitted: December 15, 2023
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 109,091 hours, 23,735 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER HALF OF FUSELAGE, LOWER LOBE INTERIOR, BULK CARGO COMPARTMENT, BETWEEN STA 1430 AND STA 1461, AND BETWEEN STGR 23R AND STGR 24R, CORROSION ON SKIN.( LOWER HALF OF FUSELAGE, LOWER LOBE INTERIOR, BULK CARGO COMPARTMENT, BETWEEN STA 1430 AND STA 1461, AND BETWEEN STGR 23R AND STGR 24R, CORROSION ON SKIN. IT WAS REWORKED AND EVALUATED, GOING OUT OF LIMITS. IT REPAIR WAS CARRIED OUT. SRM 51-10-02-0G-0 REV 123 15AUG2023. SRM 53-00-01-2R-14. REV 123 15AUG2023. )
